# SDR 2008UALA02965

- Difficulty date: May 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 51,516 hours, 35,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PTY
- Condition: Faulty
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTOR INTERMITTENTLY GOES OFF FOR APPROX FIFTEEN SECONDS THEN STOPS.  SUSPECT FAULTY SMOKE DETECTOR.  REPLACED AFT LAVATORY SMOKE DETECTOR.  AC OK FOR SERVICE.
